MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM; LT. CABLE

KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM; LT. CABLE
Model Number 495NCSC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure on (b)(6) 2021 a patient got burned through one of our light cables.The or team left the light source tl400 at 80% and placed the light cord 495ncsc by accident on the patient.
 
Additional Manufacturer Narrative
The complaints describe that there were issues with the light cable 495ncsc, 495nd and 495ne.As an example it was reported, that the light cable was placed on the patient by accident which caused a burn.The or team left the light source tl400 at 80% and placed the light cord 495ncsc by accident on the patient.In all complaints harm to the patient, surgeon or third party occurred.In conclusion, the complaints are considered as reportable.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM
Common Device Name
LT. CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key17210169
Report Number2020550-2023-00137
Device Sequence Number17502931
Product Code FCW
UDI-Device Identifier04048551290545
UDI-Public4048551290545
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2023
Report Date (Section F) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495NCSC
Device Catalogue Number495NCSC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/23/2023
Event Location Hospital
Date Report to Manufacturer06/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown